# SDR HAEA151

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Amd FALCON
- Aircraft serial: 5
- Aircraft time: 18,634 hours, 16,198 cycles
- Engine: Ge CF700*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Binding
- Location: Mlg
- Part time: 18,634 hours, 16,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR DOORS FAILED TO RETRACT AFTER GEAR RETRACTION. AIRCRAFT DIVERTED FOR MAINTENANCE. CLEANED AND LUBRICATED EXTENSION ARM, GEAR SWING. OPS CHECK GOOD.
